AF Association
13,630 members16,511 posts

Been Absent

Hi - I used to post and read this feed all the time but with a few ups and more downs last year I have been out of touch but now I need your advice. I have been almost free of AF for the last two years, been on Verapramil and Warfarin happily. I have Flecanide as pill in pocket which I use very rarely but over the last few weeks I seem to be experiencing AF attacks regularly. They are not major ones where my heart rate is in the high 100's but still all the same symptoms. If I take Pin P it goes away. My query is why would I start experiencing this again and should I TRY to see MY GP.

Thanks in advance for your help.

15 Replies
oldestnewest

Hi Soupersue, I have read your previous posts and it looks as though your AF has been generally well managed, but as often happens, it's now beginning to show signs of getting worse. Sadly, this is frequently the case and in my view, it's probably a good idea to seek professional medical advice sooner rather than later. If I were you, I would certainly see my GP and ask to be be referred to an EP so that a proper assessment can be made of your condition and a treatment plan determined to help prevent the AF getting worse. NHS appointments are not quick, so sooner the better methinks......good luck.

2 likes
Reply

What are the symptoms air

1 like
Reply

If you would like to ask a question you - start a new thread.

Also ask your question clearly - symptoms of what?

Reply

Budoypapaitan

First have you got a nickname we could call you? Maybe like CD suggested "Bud" or anything short you prefer.

Second I do believe you are the post polite person I have met here but you must stop calling people sir, we don't use that word anymore in the Uk, no body is better than anyone else not here or anywhere actually.

1 like
Reply

Buds is much better air thank you for your compliments ( maraming salamat po sa pag puri )

1 like
Reply

Buds is saying thank you very much for being kind.

Karangalan ko . Nakatira ka sa Manila? Sinubukan mo na ang google translate?

1 like
Reply

Yes sir hahaha that's the meaning hahaha

Reply

Yes sir been living here at muntinlupa city manila

Reply

Holter test and other test cost less here when you brought your UK money hehehe for example holter test cost 5000 pesos conver to dollar is 100 dollars 2d echo with Doppler sound 75 dollars

Reply

Coronary angiogram 1000 dollars

Reply

Budoypapaitan

Third your English is excellent. I have no words in Filipino, so good for you.

Fourth I thought that was a great first reply asking a good question

I would like to know the answer to that too so if I'm right you want to know what symptoms supersue has with her AF and how long are the episodes?

Excellent well done Sir 🙂

1 like
Reply

Sir

1 like
Reply

Hi Sue, when I managed to see MY GP we agreed that my heart is very much affected by my general health and I believe others have found the same - someone was delighted to find fixing a tooth infection fixed her AF as well! - so before you see your GP may I suggest you think very hard whether anything has changed recently?

I know this is a real downer, hope you can get help soon.

1 like
Reply

Hi soupersue

I’m sorry to hear that you are experiencing these issues. I would definitely see the doctor. As you know, the issue with afib is that most people experience more issues as it progresses. Some people get very lucky and that doesn’t happen- but that unfortunately doesn’t seem to be the norm. Is it possible that something has changed recently that is triggering the episodes? A new food, medicine, or stress? The good news is that you are on a blood thinner already so are safe- I just know how annoying being symptomatic is and wish you the best of luck!

Tracy

1 like
Reply

Did you have an ablation after you saw the EP? Are you sure it is AF? Do you use a Kardia?

Reply

You may also like...